MathSciNet Relay Station
MathSciNet bibliographic data
MR2558644 (2010k:90164) 90C29 (90C46)
Mäkelä, M. M.; Nikulin, Y. On cone characterizations of strong and lexicographic optimality in convex multiobjective optimization. J. Optim. Theory Appl. 143 (2009), no. 3, 519–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement